# SDR VTZA200500119

- Difficulty date: June 23, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N642BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7356
- Aircraft time: 13,658 hours, 11,813 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Beam
- Part number: 601R536066
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE SUPPORT BEAM CRACKED IN LOWER WEB.
